Frontière de Martin du dual de SU(2)
Séminaire de probabilités de Strasbourg, Volume 26 (1992), p. 225-233
@article{SPS_1992__26__225_0,
     author = {Biane, Philippe},
     title = {Fronti\`ere de Martin du dual de SU(2)},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {26},
     year = {1992},
     pages = {225-233},
     zbl = {0763.60034},
     mrnumber = {1231997},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1992__26__225_0}
}
Biane, Philippe. Frontière de Martin du dual de SU(2). Séminaire de probabilités de Strasbourg, Volume 26 (1992) pp. 225-233. http://www.numdam.org/item/SPS_1992__26__225_0/

[A-C] R. Azencott, P. Cartier: Martin boundary of random walks on locally compact groups, Proc. 6th Berkeley Symposium on Math. Stat. and Proba. Vol 3, p. 87-129. | MR 408008 | Zbl 0273.60060

[Ba1] M. Babillot: Thèse de troisième cycle, Université Paris 7, 1985.

[Ba2] M. Babillot: Théorie du renouvellement pour des chaînes semi-markoviennes transientes, Ann. I.H.P., 24, n°4, p.507-569, 1988. | Numdam | MR 978023 | Zbl 0681.60095

[B1] P. Biane: Quantum random walks on the dual of SU(n), Probability theory and related fields, 89, p 117-129, 1991, Springer. | MR 1109477 | Zbl 0746.46058

[B2] P. Biane: Equation de Choquet-Deny sur le dual d'un groupe compact, preprint, Paris 6, 1991. | MR 1189084

[B3] P. Biane: Minuscule weights and random walks on lattices, à paraître dans proceedings of the QP conference in Delhi. | Zbl 0787.60089

[C] P. Cartier: Fonctions harmoniques sur un arbre, Symposia Mathematica IX, p 203-270, 1972. | MR 353467 | Zbl 0283.31005

[De] J. Deny: Sur l'équation de convolution µ*σ = µ, Séminaire de théorie du potentiel, 4e année, 1959-1960, n°5. | Numdam

[Di] J. Dixmier: Les C algèbres et leurs représentations, Gauthiers Villars, 1958.

[Dy] E.B. Dynkin: Non negative eigenfunctions of the Laplace Beltrami operator and Brownian motion on certain symmetric spaces, AMS Translations, set 2, 72, p.203-228, 1968. | Zbl 0187.04202

[M] P.A. Meyer: La frontière de Martin, Lecture notes in Mathematics, n°77 Springer, 1968. | MR 246365 | Zbl 0174.49303

[N-S] P. Ney, F. Spitzer: The Martin boundary of random walk, T.A.M.S. 121 pp 116-132, 1966. | MR 195151 | Zbl 0141.15601

[P] K.R. Parthasarathy: A generalized Biane's process, Séminaire de Probabilité n° XXIV, Lecture notes in Math. n° 1426 Springer, 1990. | Numdam | MR 1071549 | Zbl 0701.60104

[R] D. Revuz: Markov chains, second edition, North Holland, 1982. | MR 758799 | Zbl 0539.60073

[S] F. Spitzer: The explicit Martin boundary construction, Symposium on probability methods in analysis, Lecture Notes in Mathematics n°61, Springer, 1967 | MR 224165 | Zbl 0158.12802